O. F. Casas-Sánchez
O. F. Casas-Sánchez
Dirección de correo verificada de uptc.edu.co
TítuloCitado porAño
p-Adic elliptic quadratic forms, parabolic-type pseudodifferential equations with variable coefficients and Markov processes
OF Casas-Sánchez, WA Zúñiga-Galindo
P-Adic Numbers, Ultrametric Analysis, and Applications 6 (1), 1-20, 2014
202014
Riesz kernels and pseudodifferential operators attached to quadratic forms over p-adic fields
O Casas-Sánchez, WA Zúñiga-Galindo
P-Adic Numbers, Ultrametric Analysis, and Applications 5 (3), 177-193, 2013
92013
Parabolic-type pseudodifferential equations with elliptic symbols in dimension 3 over p-adics
OF Casas-Sánchez, J Galeano-Peñaloza, JJ Rodríguez-Vega
P-Adic Numbers, Ultrametric Analysis, and Applications 7 (1), 1-16, 2015
62015
Parabolic type equations on p− adic balls
O Casas-Sánchez, JJ Rodríguez-Vega
Boletín de Matemáticas 22 (1), 97-106, 2015
32015
The -Adic Scattering equation
J Galeano-Penaloza, OF Casas-Sanchez
arXiv preprint arXiv:1906.02665, 2019
2019
P-adic Markov process and the problem of the first return over balls
OF Casas-Sánchez, J Galeano-Peñaloza, JJ Rodríguez-Vega
arXiv preprint arXiv:1810.12978, 2018
2018
Fundamental solutions of pseudodifferential equations associated with quadratic forms in even dimension.
RVJJ Casas-Sánchez O. F., Galeano-Peñaloza J.
13th International Conference on p-adic Functional Analysis 665, 28-37, 2016
2016
The problem of the first return attached to a pseudodifferential operator in dimension 3
OF Casas-Sánchez, J Galeano-Peñaloza, JJ Rodríguez-Vega
Revista Integración 33 (2), 107-119, 2015
2015
Factores Gamma de Tate asociados a caracteres cuadráticos
OF Casas-Sánchez, J Galeano-Peñaloza, JJ Rodríguez-Vega
Boletín de Matemáticas 22 (2), 151-166, 2015
2015
Tate gamma-factors attached to quadratic characters
OF Casas-Sanchez, J Galeano-Penaloza, JJ Rodriguez-Vega
BOLETIN DE MATEMATICAS 22 (2), 151-166, 2015
2015
El problema del primer retorno asociado a un operador seudodiferencial en dimensión 3
OFC Sánchez, J Galeano, JJR Vega
Integración: Temas de matemáticas 33 (2), 107-119, 2015
2015
Ecuaciones de tipo parabólico sobre bolas p-ádicas
O Casas-Sánchez, JJ Rodríguez-Vega
Boletín de Matemáticas 22 (1), 97, 2015
2015
Local Zeta Functions, Functional Equations and Pseudodifferential Operators Over p-adic Fields
OF Casas Sánchez
Universidad Nacional de Colombia-Sede Bogotá, 0
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–13